# SDR DXTA2017070606422

- Difficulty date: July 5, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 14,046 hours, 8,604 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Lt Nlg Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE NOSE DOOR OPEN L EICAS MESSAGE ILLUMINATED.  ON LANDING, IT WAS DISCOVERED THAT THE REAR LATCH ON THE LEFT NOSE COMPARTMENT DOOR WAS UNLATCHED.  THE LATCH APPEARS WORN AND OPENS UNUSUALLY EASY.  ADJUSTED THE LT NOSE DOOR LATCHES IAW MM 52-00-00.  OPS CHECKED GOOD.  CAS MESSAGE CLEARED.
